# SDR DL73K011383

- Difficulty date: August 22, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N325DL
- Make and model: Boeing 737232
- Aircraft serial: 23097
- Aircraft time: 50,248 hours, 38,419 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE VERTICAL STABILIZER ATTACH LUGS  AND CLEVIS. THE LUG FACES WERE BLENDED AND THE BORES     OVERSIZED TO REMOVE CORROSION. OVERSIZED BUSHINGS WERE THEN INSTALLED. THE DAMAGE WAS FOUND AT HMV.
